Աստղաֆիզիկա =Астрофизика =Astrophysics

К вопросу о распределении O-B звезд

Мелик-Алавердян, Ю. К. (1978) К вопросу о распределении O-B звезд. Աստղաֆիզիկա, 14 (2). pp. 345-350.

[img]
Preview
PDF
Download (694Kb) | Preview
    Item Type: Article
    Additional Information: The distribution of O-B stars.
    Uncontrolled Keywords: Melik-Alaverdian Yu. K.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 25 Sep 2013 11:21
    Last Modified: 03 Oct 2013 14:19
    URI: http://astro.asj-oa.am/id/eprint/3560

    Actions (login required)

    View Item